| Model Number |
29901A |
| Medical Device Problem Codes |
Computer Software Problem (1112); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the user reported difficulty using the programmer during a device follow-up session.The user selected the appropriate device model and initiated interrogation, which was successfully completed.However, the programmer displayed a persistent message at the top of the screen stating, ¿serious software problem.¿ an additional pop-up message appeared stating, ¿quick look follow up generating complete report,¿ at which point the system froze.The programmer subsequently resumed normal function after a period of time.It was noted a separate message was displayed indicating, ¿inconsistent date and time settings have been detected on the programmer.It was confirmed programmer date and time were accurate.Troubleshooting steps were taken to check the software version.No patient complications have been reported as a result of this event.